Dec 12, 2013
I take epivir, reyataz, ans truvada and im about 20/400, AC1 = 9 for diabetes. I just took a law school exam and failed to make legal arguments, so im probably about to get kick out. I need to know if my these meds affect my memory because sometimes I feel like my brain is swiss cheese and when I get stressed, it feels like the holes get bigger and I tend to forget things like recently I was driving and I could not remember passing the railroad tracks until I was 3 blocks away, and it feels like I lost time.
| Response from Dr. Young
Hello and thanks for posting.
Sorry to learn about your difficulties.
The HIV medications that you're taking are not generally thought to cause memory problems. Having said that, cognitive problems are not uncommon among people living with HIV. Additionally, your glycohemoglobin (HgB A1C) level is quite high, suggesting that your diabetes treatments are not working optimally.
Much of the neurocognitive problems are asymptomatic, but with detailed testing can be detected in a disturbing number of people.
No matter what, your cognition problems deserve medical attention and I'd suggest speaking to your care provider about the situation. For more information about neurocognitive disease and HIV, check out our pages at myhivclinic.org.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Rimming Worried I Have HIV
- Black Spots After Sharing Dildos Worried I Have HIV
- Eye Floaters After Drinking Water Worried I Have HIV
- Purple Spots After Sex With Stripper Worried I Have HIV
- Swollen Glands After Swallowing Cum Worried I Have HIV
- Do Pap Smears Test For Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.